| Model Number |
PCB00 |
| Medical Device Problem Code |
Premature Activation (1484)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/28/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted; therefore, it was not explanted.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) advanced prior to inserting fully into the patient's operative eye.The lens was removed and replaced in the same procedure.Another johnson & johnson lens (same model and diopter) was implanted as a replacement.No additional information was provided to johnson & johnson surgical vision.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa:(b)(4).
Additional Manufacturer Narrative
Additional information: section d10: device available for evaluation? yes.Returned to manufacturer on: 06/30/2020.Section h3: device returned to manufacturer ¿ yes.Device evaluation: visual inspection using magnification was performed to the returned sample: the plunger and pushrod was observed in the advanced position.The cartridge tip section was observed slightly deformed.The lens was also observed stuck at the cartridge tip section.The condition of the returned sample is consistent with a product that was handled and prepared for a surgical process.The reported complaint issue was not verified.Based on the analyzed of the returned, there is no indication of product quality deficiency.Manufacturing record review: the manufacturing records for the intraocular lens were reviewed.The product was manufactured according to specifications.The search revealed two additional complaint folders for this production order number; however, product deficiencies not identified.Conclusion: as a result of the investigation there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.